# SDR SWAA2023030999441

- Difficulty date: February 6, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CARGO TRACK TIE DOWN AT BOTTOM OF RECESS AS MARKED STA 400+2 RBL 14 BETWEEN S-26L AND S-27L WL 156. 124-024<[01] REMOVED CORROSION AT FWD CARGO TRACK TIE DOWN AT BOTTOM OF RECESS AS MARKED STA 400+2 RBL 14 BETWEEN S-26L AND S-27L WL 156. 124-024 REF SRM 51-10-02-0G-0;[02] VERIFIED STEP # 1;[03] MEASURED REWORKED AREA AT FWD CARGO TRACK TIE DOWN AT STA 400+2 RBL 14. MAXIMUM MATERIAL ALLOWED TO REMOVE IS .040 MATERIAL REMOVED .015 PER BOEING 737-700 SRM 53-00-53-1A-2 INSTRUMENT USED ID: 174207 DUE DATE 13-JAN-24;[04] CALIPER USED ID: 175308 DUE DATE 02-DEC-23;[05] VERIFIED STEPS #3 AND #4. OK TO APPLY ALODINE AND PRIMER.;[06] CORRECTION ON DESCRIPTION - SHOULD BE BETWEEN STR. S-26R AND S-27R;[07] TREATED AND PRIMED REWORKED AREA AT FWD CARGO COMP.TRACK TIE DOWN STA 400 + 2' RBL 14 BETW. STR 26R AND 27R PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-802;[08] VERIFIED STEPS #6 AND #7. TASK COMPLETED.
